# SDR AALA202406046601

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 33,441 hours, 13,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFTHAND FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY REQUIRES REPLACEMENT. REPLACED FORWARD LEFTHAND FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY.
